Whether while taking the drug or stopping abruptly???
12 Aug 2011
Seizures are a serious side effect of Adderall. They are more likely to occur in patients who have a history of seizures.
There is some clinical evidence that suggests that Adderall may lower the convulsive threshold. Adderall should be used cautiously in patients where there is a history of seizures.
- Adderall Information for Consumers
- Adderall Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adderall (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... and your babies/children/teens/adults have any physical or mental side effects? Mine did, and his seizures led him to have limited brain ...
2 answers • 10 May 2013
I very recently started fostering a family member that was already in a foster home. Since she had been with them they got her on medication. ...
2 answers • 2 Aug 2014
2 answers • 7 Jan 2015
0 answers • 2 Jul 2015